Parametrising the attractor of the two-dimensional Navier-Stokes equations with a finite number of nodal values
UNSPECIFIED (2001) Parametrising the attractor of the two-dimensional Navier-Stokes equations with a finite number of nodal values. PHYSICA D, 148 (3-4). pp. 201-220. ISSN 0167-2789Full text not available from this repository.
We consider the solutions lying on the global attractor of the two-dimensional Navier-Stokes equations with periodic boundary conditions and analytic forcing. We show that in this case the value of a solution at a finite number of nodes determines elements of the attractor uniquely, proving a conjecture due to Foias and Temam. Our results also hold for the complex Ginzburg-Landau equation, the Kuramoto-Sivashinsky equation, and reaction-diffusion equations with analytic nonlinearities. (C) 2001 Elsevier Science B.V. All rights reserved.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||PHYSICA D|
|Publisher:||ELSEVIER SCIENCE BV|
|Date:||15 January 2001|
|Number of Pages:||20|
|Page Range:||pp. 201-220|
Actions (login required)